RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1979
Volume 13,
Issue 4,
Pages
73–74
(Mi faa1946)
This article is cited in
2
papers
Brief communications
The
$K$
-functor in the theory of extensions of
$C^*$
-algebras
G. G. Kasparov
UDC:
519.4
Received:
18.05.1978
Fulltext:
PDF file (314 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1979,
13
:4,
296–297
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025